# SDR 9903546624

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Engine: Pwa JT9D7Q
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7371091
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 60,484 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE WAS UNABLE TO OBTAIN TAKEOFF EPR WITH THE POWER LEVER AT THE MECHANICAL STOP.  THE TAKEOFF WAS ABORTED AT APPROXIMATELY 120 KTS.  THE AIRCRAFT THEN RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE NR 1 PNEUMATIC SYSTEM HIGH STAGE BLEED VALVE TO BE MALFUNCTIONING.  THE NR 1 PNEUMATIC SYSTEM WAS PLACED ON MEL 36-1 WITH THE HIGH STAGE VALVE LOCKED CLOSED PER DDG.
